Alert archive / Nebraska / Wind Advisories in 2014

Wind Advisory 6, NWS North Platte, NE

January 26, 201426 counties in Nebraska

NWS North Platte, NE issued this wind advisory at Jan 26, 2014, 2:53 AM MST for 26 counties in Nebraska. It took effect at Jan 26, 2014, 11:00 AM MST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 26, 2014, 2:53 AM MST (09:53 UTC)
In effect from
Jan 26, 2014, 11:00 AM MST
Expired
Jan 26, 2014, 8:50 PM MST
In force
10 hr
Issued by
NWS North Platte, NE
All 26 counties

Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-01-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-01-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2151 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

759 
WWUS73 KLBF 260953
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
353 AM CST SUN JAN 26 2014

...A STRONG COLD FRONT TO BRING VERY WINDY CONDITIONS THIS
AFTERNOON AND EVENING...

.A COLD FRONT WILL PUSH ACROSS THE AREA THIS AFTERNOON...WITH VERY
STRONG NORTHWESTERLY WINDS AROUND 35 MPH AND GUSTS AROUND 50 MPH
POSSIBLE. THE STRONGEST WINDS EXPECTED ACROSS NORTH CENTRAL
NEBRASKA...ALONG AND EAST OF A VALENTINE TO BROKEN BOW LINE.

NEZ005>010-026>029-038-270000-
/O.UPG.KLBF.HW.A.0002.140126T1800Z-140127T0600Z/
/O.NEW.KLBF.WI.Y.0006.140126T1800Z-140127T0600Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-
GARFIELD-WHEELER-CUSTER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...
BARTLETT...BROKEN BOW
353 AM CST SUN JAN 26 2014

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING: VERY STRONG NORTHWESTERLY WINDS WILL DEVELOP BY THIS
  AFTERNOON AND CONTINUE INTO THIS EVENING.

* WINDS: NORTHWEST WINDS AROUND 35 MPH...WITH GUSTS AROUND 50 MPH
  POSSIBLE.

* IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD
  BE PREPARED FOR STRONG CROSS WINDS THIS AFTERNOON AND EVENING.
  OBJECTS OUTDOORS WILL BLOW AROUND UNLESS THEY ARE FASTENED DOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NEZ004-022>025-035>037-056>059-069>071-094-270000-
/O.NEW.KLBF.WI.Y.0006.140126T1800Z-140127T0600Z/
SHERIDAN-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-MCPHERSON-LOGAN-DEUEL-
KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON...STAPLETON...
CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...
IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...
KILGORE
353 AM CST SUN JAN 26 2014 /253 AM MST SUN JAN 26 2014/

...WIND ADVISORY IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO
MIDNIGHT CST /11 PM MST/ TONIGHT...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO
MIDNIGHT CST /11 PM MST/ TONIGHT. 

* TIMING: VERY STRONG NORTHWESTERLY WINDS WILL DEVELOP BY THIS
  AFTERNOON AND CONTINUE INTO THIS EVENING.

* WINDS: NORTHWEST WINDS OF 30 TO 35 MPH...WITH GUSTS UP TO 50
  MPH POSSIBLE.

* IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD
  BE PREPARED FOR STRONG CROSS WINDS THIS AFTERNOON AND EVENING.
  OBJECTS OUTDOORS WILL BLOW AROUND UNLESS THEY ARE FASTENED DOWN.
  AREAS OF BLOWING DUST AND REDUCED VISIBILITIES ARE POSSIBLE
  ACROSS PORTIONS OF THE SOUTHEAST PANHANDLE INTO SOUTHWEST 
  NEBRASKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ROBERG
5 follow-up statements
921 
WWUS73 KLBF 261713
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1113 AM CST SUN JAN 26 2014

...A STRONG COLD FRONT TO BRING VERY WINDY CONDITIONS THIS
AFTERNOON AND EVENING...

.A COLD FRONT WILL PUSH ACROSS THE AREA THIS AFTERNOON...WITH
VERY STRONG NORTHWESTERLY WINDS AROUND 35 MPH AND GUSTS AROUND
55 MPH POSSIBLE. THE STRONGEST WINDS ARE EXPECTED ACROSS NORTH
CENTRAL NEBRASKA...ALONG AND EAST OF A VALENTINE TO BROKEN BOW
LINE.

NEZ005>010-026>029-038-270000-
/O.CON.KLBF.WI.Y.0006.140126T1800Z-140127T0600Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-
GARFIELD-WHEELER-CUSTER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...
BARTLETT...BROKEN BOW
1113 AM CST SUN JAN 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

* TIMING: VERY STRONG NORTHWESTERLY WINDS WILL DEVELOP BY THIS 
  AFTERNOON AND CONTINUE INTO THIS EVENING. 

* WINDS: NORTHWEST WINDS AROUND 35 MPH...WITH GUSTS AROUND 55 MPH
  ARE LIKELY.

* IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES 
  SHOULD BE PREPARED FOR STRONG CROSS WINDS THIS AFTERNOON AND 
  EVENING. OBJECTS OUTDOORS WILL BLOW AROUND UNLESS THEY ARE 
  FASTENED DOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NEZ004-022>025-035>037-056>059-069>071-094-270000-
/O.CON.KLBF.WI.Y.0006.140126T1800Z-140127T0600Z/
SHERIDAN-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-MCPHERSON-LOGAN-DEUEL-
KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON...STAPLETON...
CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...
IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...
KILGORE
1113 AM CST SUN JAN 26 2014 /1013 AM MST SUN JAN 26 2014/

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/
TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/
TONIGHT. 

* TIMING: VERY STRONG NORTHWESTERLY WINDS WILL DEVELOP BY THIS 
  AFTERNOON AND CONTINUE INTO THIS EVENING. 

* WINDS: NORTHWEST WINDS OF 30 TO 35 MPH...WITH GUSTS AROUND 50
  MPH ARE LIKELY.

* IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES 
  SHOULD BE PREPARED FOR STRONG CROSS WINDS THIS AFTERNOON AND 
  EVENING. OBJECTS OUTDOORS WILL BLOW AROUND UNLESS THEY ARE 
  FASTENED DOWN. AREAS OF BLOWING DUST AND REDUCED VISIBILITIES 
  ARE POSSIBLE ACROSS PORTIONS OF THE SOUTHEAST PANHANDLE INTO 
  SOUTHWEST NEBRASKA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ROBERG/BUTTLER
318 
WWUS73 KLBF 261752
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1152 AM CST SUN JAN 26 2014

...A STRONG COLD FRONT TO BRING VERY WINDY CONDITIONS THIS
AFTERNOON AND EVENING...

.A COLD FRONT WILL PUSH ACROSS THE AREA THIS AFTERNOON...WITH
VERY STRONG NORTHWESTERLY WINDS AROUND 35 MPH AND GUSTS AROUND
55 MPH POSSIBLE. THE STRONGEST WINDS ARE EXPECTED ACROSS NORTH
CENTRAL NEBRASKA...ALONG AND EAST OF A VALENTINE TO BROKEN BOW
LINE.

NEZ005>010-026>029-270000-
/O.NEW.KLBF.HW.W.0002.140126T1800Z-140127T0000Z/
/O.EXT.KLBF.WI.Y.0006.140127T0000Z-140127T0600Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-
GARFIELD-WHEELER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...
BARTLETT
1152 AM CST SUN JAN 26 2014

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING...
...WIND ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT
CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING.
THE WIND ADVISORY IS NOW IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT CST TONIGHT. 

* TIMING: VERY STRONG NORTHWESTERLY WINDS WILL DEVELOP BY THIS 
  AFTERNOON AND CONTINUE INTO THIS EVENING. 

* WINDS: NORTHWEST WINDS AROUND 35 MPH...WITH GUSTS TO 65 MPH ARE
  LIKELY.

* IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES 
  SHOULD BE PREPARED FOR STRONG CROSS WINDS THIS AFTERNOON AND 
  EVENING. OBJECTS OUTDOORS WILL BLOW AROUND UNLESS THEY ARE 
  FASTENED DOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NEZ038-270000-
/O.CON.KLBF.WI.Y.0006.140126T1800Z-140127T0600Z/
CUSTER-
INCLUDING THE CITY OF...BROKEN BOW
1152 AM CST SUN JAN 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

* TIMING: VERY STRONG NORTHWESTERLY WINDS WILL DEVELOP BY THIS 
  AFTERNOON AND CONTINUE INTO THIS EVENING. 

* WINDS: NORTHWEST WINDS AROUND 35 MPH...WITH GUSTS AROUND 55 
  MPH ARE LIKELY. 

* IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES 
  SHOULD BE PREPARED FOR STRONG CROSS WINDS THIS AFTERNOON AND 
  EVENING. OBJECTS OUTDOORS WILL BLOW AROUND UNLESS THEY ARE 
  FASTENED DOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NEZ004-022>025-035>037-056>059-069>071-094-270000-
/O.CON.KLBF.WI.Y.0006.140126T1800Z-140127T0600Z/
SHERIDAN-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-MCPHERSON-LOGAN-DEUEL-
KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON...STAPLETON...
CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...
IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...
KILGORE
1152 AM CST SUN JAN 26 2014 /1052 AM MST SUN JAN 26 2014/

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/
TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/
TONIGHT. 

* TIMING: VERY STRONG NORTHWESTERLY WINDS WILL DEVELOP BY THIS 
  AFTERNOON AND CONTINUE INTO THIS EVENING. 

* WINDS: NORTHWEST WINDS OF 30 TO 35 MPH...WITH GUSTS AROUND 50 
  MPH ARE LIKELY. 

* IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES 
  SHOULD BE PREPARED FOR STRONG CROSS WINDS THIS AFTERNOON AND 
  EVENING. OBJECTS OUTDOORS WILL BLOW AROUND UNLESS THEY ARE 
  FASTENED DOWN. AREAS OF BLOWING DUST AND REDUCED VISIBILITIES 
  ARE POSSIBLE ACROSS PORTIONS OF THE SOUTHEAST PANHANDLE INTO 
  SOUTHWEST NEBRASKA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TAYLOR
907 
WWUS73 KLBF 261839
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1239 PM CST SUN JAN 26 2014

...A STRONG COLD FRONT TO BRING VERY WINDY CONDITIONS THIS
AFTERNOON AND EVENING...

.A COLD FRONT WILL PUSH ACROSS THE AREA THIS AFTERNOON...WITH
VERY STRONG NORTHWESTERLY WINDS AROUND 35 MPH AND GUSTS AROUND
60 MPH POSSIBLE. THE STRONGEST WINDS ARE EXPECTED ACROSS NORTH
CENTRAL AND PORTIONS OF CENTRAL NEBRASKA...ALONG AND EAST OF A
VALENTINE TO BROKEN BOW LINE.

NEZ038-270000-
/O.UPG.KLBF.WI.Y.0006.000000T0000Z-140127T0600Z/
/O.NEW.KLBF.WI.Y.0007.140127T0000Z-140127T0600Z/
/O.EXA.KLBF.HW.W.0002.000000T0000Z-140127T0000Z/
CUSTER-
INCLUDING THE CITY OF...BROKEN BOW
1239 PM CST SUN JAN 26 2014

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST
TONIGHT...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. A
WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN
EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT. 


* TIMING: VERY STRONG NORTHWESTERLY WINDS WILL DEVELOP BY THIS 
  AFTERNOON AND CONTINUE INTO THIS EVENING. 

* WINDS: NORTHWEST WINDS AROUND 35 MPH...WITH GUSTS AROUND 60 MPH
  ARE LIKELY.

* IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES 
  SHOULD BE PREPARED FOR STRONG CROSS WINDS THIS AFTERNOON AND 
  EVENING. OBJECTS OUTDOORS WILL BLOW AROUND UNLESS THEY ARE 
  FASTENED DOWN. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NEZ005>010-026>029-270000-
/O.CON.KLBF.HW.W.0002.000000T0000Z-140127T0000Z/
/O.CON.KLBF.WI.Y.0006.140127T0000Z-140127T0600Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-
GARFIELD-WHEELER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...
BARTLETT
1239 PM CST SUN JAN 26 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT CST TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO MIDNIGHT CST TONIGHT. 

* TIMING: VERY STRONG NORTHWESTERLY WINDS WILL DEVELOP BY THIS 
  AFTERNOON AND CONTINUE INTO THIS EVENING. 

* WINDS: NORTHWEST WINDS AROUND 35 MPH...WITH GUSTS UP TO 65 MPH 
  ARE LIKELY. 

* IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES 
  SHOULD BE PREPARED FOR STRONG CROSS WINDS THIS AFTERNOON AND 
  EVENING. OBJECTS OUTDOORS WILL BLOW AROUND UNLESS THEY ARE 
  FASTENED DOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NEZ004-022>025-035>037-056>059-069>071-094-270000-
/O.CON.KLBF.WI.Y.0006.000000T0000Z-140127T0600Z/
SHERIDAN-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-MCPHERSON-LOGAN-DEUEL-
KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON...STAPLETON...
CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...
IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...
KILGORE
1239 PM CST SUN JAN 26 2014 /1139 AM MST SUN JAN 26 2014/

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/
TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/
TONIGHT. 

* TIMING: VERY STRONG NORTHWESTERLY WINDS WILL DEVELOP BY THIS 
  AFTERNOON AND CONTINUE INTO THIS EVENING. 

* WINDS: NORTHWEST WINDS OF 30 TO 35 MPH...WITH GUSTS AROUND 50 
  MPH ARE LIKELY. 

* IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES 
  SHOULD BE PREPARED FOR STRONG CROSS WINDS THIS AFTERNOON AND 
  EVENING. OBJECTS OUTDOORS WILL BLOW AROUND UNLESS THEY ARE 
  FASTENED DOWN. AREAS OF BLOWING DUST AND REDUCED VISIBILITIES 
  ARE POSSIBLE ACROSS PORTIONS OF THE SOUTHEAST PANHANDLE INTO 
  SOUTHWEST NEBRASKA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TAYLOR
050 
WWUS73 KLBF 262354 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
554 PM CST SUN JAN 26 2014

...ARCTIC BLAST PRODUCING STRONG COLD WINDS THIS EVENING...

.STRONG NORTH WINDS WILL GRADUALLY DIMINISH EVENING AS A POWERFUL
ARCTIC HIGH PRESSURE SYSTEM BUILDS INTO WESTERN AND NORTH CENTRAL
NEBRASKA.

NEZ005>010-026>029-270600-
/O.CAN.KLBF.HW.W.0002.000000T0000Z-140127T0000Z/
/O.CON.KLBF.WI.Y.0006.140127T0000Z-140127T0600Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-
GARFIELD-WHEELER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...
BARTLETT
554 PM CST SUN JAN 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
HIGH WIND WARNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL
MIDNIGHT CST TONIGHT. 

* TIMING: STRONG NORTH WINDS WILL GRADUALLY DIMINISH THIS EVENING.

* WINDS: NORTH WINDS 25 TO 35 MPH...WITH GUSTS UP TO 50 MPH.

* IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD
  BE PREPARED FOR STRONG CROSS WINDS THIS EVENING. OBJECTS
  OUTDOORS WILL BLOW AROUND UNLESS THEY ARE FASTENED DOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NEZ038-270600-
/O.CAN.KLBF.HW.W.0002.000000T0000Z-140127T0000Z/
/O.CON.KLBF.WI.Y.0007.140127T0000Z-140127T0600Z/
CUSTER-
INCLUDING THE CITY OF...BROKEN BOW
554 PM CST SUN JAN 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
HIGH WIND WARNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL
MIDNIGHT CST TONIGHT. 

* TIMING: STRONG NORTH WINDS WILL GRADUALLY DIMINISH THIS EVENING.

* WINDS: NORTH WINDS 25 TO 35 MPH...WITH GUSTS UP TO 50 MPH.

* IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD
  BE PREPARED FOR STRONG CROSS WINDS THIS EVENING. OBJECTS
  OUTDOORS WILL BLOW AROUND UNLESS THEY ARE FASTENED DOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NEZ004-022>025-035>037-056>059-069>071-094-270600-
/O.CON.KLBF.WI.Y.0006.000000T0000Z-140127T0600Z/
SHERIDAN-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-MCPHERSON-LOGAN-DEUEL-
KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON...STAPLETON...
CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...
IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...
KILGORE
554 PM CST SUN JAN 26 2014 /454 PM MST SUN JAN 26 2014/

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/
TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/
TONIGHT. 

* TIMING: STRONG NORTH WINDS WILL GRADUALLY DIMINISH THIS EVENING.

* WINDS: NORTH WINDS 25 TO 35 MPH...WITH GUSTS UP TO 50 MPH.

* IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD
  BE PREPARED FOR STRONG CROSS WINDS THIS EVENING. OBJECTS
  OUTDOORS WILL BLOW AROUND UNLESS THEY ARE FASTENED DOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
677 
WWUS73 KLBF 270350 AAB
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
950 PM CST SUN JAN 26 2014

NEZ004>010-022>029-035>037-056>059-069>071-094-270500-
/O.CAN.KLBF.WI.Y.0006.000000T0000Z-140127T0600Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...CHAPPELL...BIG SPRINGS...
OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...
CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE
950 PM CST SUN JAN 26 2014 /850 PM MST SUN JAN 26 2014/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
WIND ADVISORY. 

WIND SPEEDS HAVE DECREASED TO 20 TO 30 MPH AND SHOULD CONTINUE TO
FALL OVERNIGHT. THE WIND ADVISORY IS CANCELLED.

$$

NEZ038-270500-
/O.CAN.KLBF.WI.Y.0007.000000T0000Z-140127T0600Z/
CUSTER-
INCLUDING THE CITY OF...BROKEN BOW
950 PM CST SUN JAN 26 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
WIND ADVISORY. 

WIND SPEEDS HAVE DECREASED TO 20 TO 30 MPH AND SHOULD CONTINUE TO
FALL OVERNIGHT. THE WIND ADVISORY IS CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Jan 26, 2:46 AM MST, 7 minutes earlier.

Area forecast discussion, Jan 26, 2:46 AM MST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
346 AM CST SUN JAN 26 2014

.SYNOPSIS...
ISSUED AT 346 AM CST SUN JAN 26 2014

AN ARCTIC FRONT IS CURRENTLY SITUATED ACROSS SOUTHERN ALBERTA AND
SASKATCHEWAN CANADA...BUT MOVING QUICKLY SOUTH. MEANWHILE...A LEAD
SURFACE LOW IS LOCATED IN NORTHERN IOWA. NORTHWEST WINDS ACROSS
SOUTH DAKOTA ARE QUITE GUSTY TO NEAR 35 KTS IN SOME AREAS.
TEMPERATURES IN WESTERN NEBRASKA QUITE MILD AS OF 09Z...MAINLY IN
THE LOWER/MID 40S.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 346 AM CST SUN JAN 26 2014

THE ARCTIC FRONT TODAY WILL RACE SOUTHWARD TO SOUTHERN SOUTH
DAKOTA BY 18Z AND THROUGH SOUTHERN NEBRASKA BY 00Z MONDAY. STRONG
NORTHWEST WINDS WILL DEVELOP BY 18Z AND PERSIST INTO THIS EVENING.
WINDS ALOFT AT H85 WILL BE QUITE STRONG AT 40-45KTS THIS
AFTERNOON/EARLY EVENING TO PRODUCE SUSTAINED WINDS OF 35 MPH OR
SLIGHTLY STRONGER...ESPECIALLY EAST OF VALENTINE THROUGH BROKEN
BOW...ALONG WITH GUSTS TO AROUND 50 MPH. ANOTHER CORRIDOR OF
STRONGER WINDS NEAR THESE LEVELS ACROSS SWRN NEBR. DUE TO RECENT
PROBLEMS WITH BLOWING DUST...SEE NO REASON THIS WILL NOT OCCUR
AGAIN MAINLY WEST OF AN OSHKOSH THROUGH HAYES CENTER LINE THIS
AFTERNOON/EARLY EVENING. HAVE REPLACED THE HIGH WIND WATCH WITH A
WIND ADVISORY AND ADDED REMAINDER OF WESTERN NEBRASKA IN A WIND
ADVISORY FROM 18Z TODAY UNTIL 06Z THIS EVENING.

ALSO A CHANCE/SLIGHT CHANCE FOR -RW LATE THIS MORNING/EARLY
AFTERNOON ACROSS NCTRL NEBRASKA WITH A MIX AND CHANGE OVER TO -SW
BY MID AFTERNOON. MOISTURE WILL BE LIMITED AND DUE TO FAST
SOUTHWARD MOVEMENT OF H3 JET MAX...THE CHANCES FOR MEASURABLE
AMOUNTS ABOVE A TRACE ARE LOW. ACROSS THE SOUTH...INCLUDED A
SLIGHT CHANCE FOR SPRINKLES/FLURRIES AFTER 21Z UNTIL 02Z IN THE
SOUTHWEST. WITH MUCH COLDER AIR PUSHING SOUTH THIS
AFTERNOON...HIGHS REACHED BY AROUND 18Z IN THE LOWER 40S NORTH
THEN FALLING TEMPERATURES INTO THE 20S IN THE AFTERNOON. HIGHS IN
THE SOUTHWEST IN THE LOWER 50S REACHED BY 21Z. CLEARING SKIES
TONIGHT AND VERY COLD. WILL REMAIN BREEZY MUCH OF CENTRAL AND EAST
OVERNIGHT AND WITH LOWS FALLING TO ZERO TO 5 BELOW...WIND CHILLS
TO FALL BELOW 20 BELOW ZERO OR COLDER AFTER MIDNIGHT. A WIND CHILL
ADVISORY ALSO ISSUED FOR AREAS GENERALLY EAST OF A LINE FROM
SHERIDAN COUNTY THROUGH LINCOLN COUNTY.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 346 AM CST SUN JAN 26 2014

THE ROLLER COASTER CONTINUES FOR THE LONG TERM. MONDAY THE COLD
AIR WILL BE WELL ESTABLISHED ACROSS THE PLAINS. UPSLOPE FLOW
ACROSS THE FRONT RANGE...MAINLY IN CO...TO PRODUCE SOME LIGHT
SNOW...HOWEVER NW FLOW ALOFT TO TRACK ANY SNOW SOUTH OF THE
CWA...THUS DRY AND COLD FOR THE CWA. MONDAY HIGHS ARE WELL BELOW
NORMAL /AROUND 10 NORTHEAST ZONES TO AROUND 20 SW/ WITH GUIDANCE
IN FAIRLY GOOD AGREEMENT AS 850 MB TEMPS REMAIN IN THE -15 TO -25
C RANGE.

MONDAY NIGHT GOING TO BE ANOTHER BITTER COLD NIGHT WITH LOWS FOR
MOST OF THE AREA AROUND OR BELOW ZERO. WINDS LOOK TO BE ON THE
LIGHT SIDE AND DO NOT EXPECT ANY WIND CHILL HEADLINE. BY TUESDAY
THE BITTERLY COLD AIR WILL BEGIN TO PUSH EASTWARD SLOWLY. THIS
WILL ALLOW FOR SLIGHT WARMING BY TUES AFTN. HIGHS FROM THE TEENS
TO THE MID 20S...ONLY 5 TO 10 DEGREES ABOVE MONDAY.

WAA KICKS IN TUESDAY NIGHT INTO WED. GUIDANCE AND FORECAST FOLLOWS
A SURGE UPWARD AS WARM AIR ARRIVES DUE TO WEAK RIDGING AHEAD OF A
WEST COAST TROUGH. HIGHS IN SW NEB SHOULD BE NEAR 50 AND N CENTRAL
CLOSER TO 40. WARM UP WILL BE SHORT LIVED AS THE NEXT COLD FRONT
BEGINS TO IMPACT THE AREA. TEMPS FALL INTO THE 20S AND 30S FOR
THURSDAY. WITH THE FRONTAL PASSAGE WED NIGHT INTO THURS COULD SEE
SOME LIGHT PRECIP...IN THE FORM OF SNOW. MOISTURE IS LIMITED SO
NOT EXPECTING MUCH IN ACCUMULATION AT THIS TIME.

BY FRIDAY AND INTO NEXT WEEKEND A TROUGH WILL PUSH ACROSS THE
WEST AND ONTO THE PLAINS. MODELS CONTINUE TO STRUGGLE WITH THE
STRENGTH AND TRACK OF THE TROUGH...WHICH COMES ACROSS IN PIECES.
WITH ZONAL TO SOUTHWEST FLOW...IT APPEARS THE HIGH PLAINS SHOULD
SEE AT LEAST A CHANCE FOR SOME MUCH NEEDED MEASURABLE
PRECIP...ALTHOUGH WILL HAVE TO WAIT TO SEE HOW MEASURABLE THE
PRECIP WILL BE. WILL CONTINUE TO USE THE MODEL BLEND AND WATCH
FOR BETTER AGREEMENT.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1125 PM CST SAT JAN 25 2014

SPORADIC SFC WIND GUSTS TO 40KT ARE POSSIBLE OVERNIGHT ALONG AND
NORTH OF A LINE FROM KVTN-KANW-KONL AS A WEAK COLD FRONT DROPS
THROUGH THIS AREA. OTHERWISE VFR IS EXPECTED THROUGH 21Z SUNDAY.
THEREAFTER A STRONG FAST MOVING ARCTIC FRONT SWEEPS THE FCST AREA
WITH WINDS INCREASING TO 34030G45KT. MVFR/LOCAL IFR DEVELOPS ALONG
THE FRONT IN STRATUS AND SCATTERED SNOW SHOWERS. VFR IS EXPECTED
ALL AREAS BY 00Z SUNDAY EVENING AND BEYOND.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM NOON CST /11 AM MST/ TODAY TO MIDNIGHT CST
/11 PM MST/ TONIGHT FOR NEZ004>010-022>029-035>038-056>059-
069>071-094.

WIND CHILL ADVISORY FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO 10
AM CST /9 AM MST/ MONDAY FOR NEZ004>010-023>029-036>038-059-094.

&&

SYNOPSIS...ROBERG
SHORT TERM...ROBERG
LONG TERM...MASEK
AVIATION...CDC
Hazardous weather outlook, Jan 25, 3:04 PM MST, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
404 PM CST SAT JAN 25 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-262215-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
404 PM CST SAT JAN 25 2014 /304 PM MST SAT JAN 25 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A STRONG ARCTIC COLD FRONT WILL DROP SOUTH ACROSS THE AREA
SUNDAY. WINDS WILL BECOME VERY STRONG BEHIND THE FRONT AND COULD
PRODUCE PATCHY BLOWING DUST. ALSO...THE COMBINATION OF DROPPING
TEMPERATURES AND THE GUSTY WINDS WILL CREATE BITTERLY COLD WIND
CHILLS SUNDAY NIGHT INTO MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

TAYLOR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 26, 3:00 AM MSTWind Chill AdvisoryLBFArthur, Blaine, Boyd, Brown, Cherry, Custer and 15 more30 hr
Jan 26, 10:52 AM MSTHigh Wind WarningLBFBlaine, Boyd, Brown, Cherry, Custer, Garfield and 5 more6 hr
Jan 26, 11:39 AM MSTWind AdvisoryLBFCuster9 hr

Nearby

Wind Advisories in Nebraska, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.